| Model Number |
320-01-36 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/10/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported approximately 3 yrs postop the initial implant, this (b)(6) female patient¿s left shoulder was revised due to instability.The patient was last known to be in stable condition following the event.Devices not returning due to facility policy.
Additional Manufacturer Narrative
Pending evaluation: concomitant device(s): (b)(4) - rs glenoid plate post aug, 8 deg, right.(b)(4) - eq rev locking screw.(b)(4) - equinoxe, humeral stem primary, press fit 11mm.(b)(4) - eq reverse torque defining screw kit.(b)(4) - equinoxe reverse tray adapter plate tray +0.(b)(4) - 36mm humeral liner +0 unconstrained.No information provided in the following: (b)(4).
Additional Manufacturer Narrative
(h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the instability and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.